# SDR SWIA202056070

- Difficulty date: December 12, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PAX DOOR SURROUND, FS310 FRAME, THE FORWARD UPPER DOOR CENTERING ROLLER FITTING IS CHAFED.(FLAGGED)   (C-CHECK) RO 2/6/2021   REPLACED PASSENGER DOOR SURROUND STRUCTURE FS310.00 FRAME FOWARD UPPER DOOR CENTERING ROLLER FITTING WITH NEW. REF CRJ-700 SRM 51-41-02-001-001-A01.
